# SDR UALA2013070804749

- Difficulty date: July 2, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 89,255 hours, 14,173 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Missing
- Location: Lt Wg Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING LEAKING FUEL FROM DRY BAY DRAIN HOLE.  FOUND & REPAIRED AREA OF MISSING SEALANT.  NEEDS TO BE FUELED & LEAK CHECKED AFTER 2300 HOURS 7-3-2013.  LEAK CHECKED LEFT WING FUEL PANELS.  NO LEAKS FOUND, IAW GMM UAL 09-10-05.
